MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. ASAHI SION BLUE; WIRE, GUIDE, CATHETER

ASAHI INTECC CO., LTD. ASAHI SION BLUE; WIRE, GUIDE, CATHETER
Model Number AHW14R004S
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
During a complicated chronic total occlusion coronary procedure, one of the interventional wires became sheared off and a small flexible portion remains in the patients septal vessel.

Brand Name
ASAHI SION BLUE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3002 dow ave suite 212
tustin CA 92780
MDR Report Key8280904
Report Number8280904
Device Sequence Number2056999
Product Code DQX
UDI-Device Identifier04547327086226
UDI-Public(01)04547327086226
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/04/2019
Report Date (Section F) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAHW14R004S
Device Catalogue NumberAHW14R004S
Device Lot Number180525A05A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/28/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Weight103
Date Report Sent to FDA01/04/2019